Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Acne on back and shoulders, excessive sweating. Looking for homeopathic medicine or soap for relief.

User rating for this question
Very Good
Answered by
Practicing since : 1992
Answered : 408 Questions
I get lot of acne on the back and shoulders. It keeps coming. I sweat a lot. I bath twice a day once in the morning and once before going to bed. I work for IT Company and for almost 8 hrs I am in air conditioned environment. I want smooth, clear back and without spots. Please help. I am looking for Homeopath medicine. Or is there any soap which can give relief from this.

Thank you, Regards
Posted Thu, 3 May 2012 in Acne
Answered by Dr. Rangadhar Satapathy 26 hours later

Thanks for the query,

Acne occurs when tiny holes on the surface of the skin, called pores, become clogged. Each pore is an opening to a canal called a follicle, which contains a hair and an oil gland. Normally, the oil glands help keep the skin lubricated and help remove old skin cells. When glands produce too much oil, the pores can become blocked, accumulating dirt, debris, and bacteria. The blockage is called a plug or comedone. The top of the plug may be white (whitehead) or dark (blackhead). If it ruptures, the material inside, including oil and bacteria, can spread to the surrounding area and cause an inflammatory reaction. If the inflammation is XXXXXXX in your skin, the pimples may enlarge to form firm, painful cysts.

Acne commonly appears on the face and shoulders. Acne can be triggered by stress, greasy or oily cosmetic and hair products, certain drugs (such as steroids, testosterone, estrogen, and phenytoin), high levels of humidity and sweating. Despite the popular belief that chocolate, nuts, and other foods cause acne, research does not confirm this idea. Thus it is wise to keep these factors away to prevent acne formation.
Cetaphil Antibacterial Gentle soap is a good one for clearing acne but you will need to go to a homeopath doctor for the medications..

Homeopathy helps to maintain a normal sebaceous secretion, relieves the inflammatory condition, pain and accelerates the healing process. Homeopathy treats the patients as a whole so maintains the hormonal balance and prevents the recurrent acne eruption.

The frequent sneezing and cold symptoms are the allergic syndromes and you have allergic rhinitis. There are some cells called mast cells distributed on skin and mucus membranes when comes in contact to any foreign protein or antigen swelled and filled up with histamine. The rapture of the histamine manifests the allergic symptoms like sneezing or skin swelled up with itching, runny nose, red congested eyes etc.

Homeopathy treatment helps to correct the allergic tendency in your body by improving your body’s susceptibility to the allergens and thus help to provide a long term cure for your health issue as well as manage to improve the acute symptoms like sneezing, running nose, eye congestion etc.

Hope i have answered your query.I will be available for follow up.

Above answer was peer-reviewed by
Follow-up: Acne on back and shoulders, excessive sweating. Looking for homeopathic medicine or soap for relief. 17 hours later
Can you prescribe any Homeopathy medicine for the problem of Back Acne and allergic rhinitis?
Answered by Dr. Rangadhar Satapathy 21 hours later

Thanks for follow up.

Yes, treatment with Homeopathy is possible.

It still requires you to XXXXXXX me personally or any homeopathic physician in your locality. Such treatment with Homeopathy requires extensive knowledge about you before instituting treatment. The scope is limited on this platform. Unfortunately this platform does not allow treatment.

You can seek further details at this link, WWW.WWWW.WW

Let me know if you have further doubts about homeopathic treatment.

With best regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor